# SDR ASAA2013042994651

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 16,328 hours, 4,843 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN FUEL TANK READS 8.50. A FEW MINUTES LATER IT IS READING 8.14. TOTAL WAS READING 41.3.  NOW IT IS READING 40.9. APU HAS NOT BEEN RUNNING.  ACFT GROUNDED.  TASK CARD NG-28WC-00001 ACCOMPLISHED.  CURRENT STATUS GOOD, REF FIM 28-41-807.
